Sunday, February 25, 2024
Advertisement
  1. You Are At:
  2. News
  3. Health
  4. Haldi Side Effects: Do you know using too much turmeric can upset your stomach?

Haldi Side Effects: Do you know using too much turmeric can upset your stomach?

Many nutrients like Vitamin C, Iron Calcium are found in turmeric, which benefit health in many ways, but if it is used in excess quantity then it can be harmful to health. The use of turmeric can prove harmful for people who have kidney stone problems.

Sakshi Verma Written By: Sakshi Verma New Delhi Published on: December 03, 2023 17:52 IST
Haldi side effects
Image Source : FREEPIK Do you know using too much turmeric can upset your stomach?

Turmeric, rich in medicinal properties, is considered effective in removing many health-related problems. It is considered to be the most effective way to remove oxidative stress and inflammation from the body. Turmeric is also considered useful in reducing chronic joint pain like arthritis. You will easily find turmeric in every Indian kitchen. It is used in almost every food, apart from this there are many benefits of drinking turmeric milk. Many nutrients like protein, calcium, fiber, iron, copper, and zinc are found in it, but do you know that there are many disadvantages of using excessive turmeric in food? Let us know about its' side effects here:

  1. Stomach problems: Turmeric is also considered very harmful to the stomach. If you use turmeric in large quantities in your food, it may cause stomach aches and cramps.
  2. Risk of kidney stones: Turmeric is very harmful to stone patients. The oxalate present in it can increase the risk of developing kidney stones, so stone patients should minimize the intake of turmeric or consult a doctor before using it.
  3. Nausea and diarrhea problem: Curcumin is found in turmeric. If you consume turmeric in excess quantity, you may suffer from nausea and diarrhea.
  4. Allergies: Sometimes turmeric can cause allergies. Some compounds present in it can cause allergies. Some people suffer from rashes, rashes, itching, etc. when turmeric is applied to their skin.
  5. ​Diabetic patients should be careful: Turmeric can be harmful to diabetic patients. The blood of a diabetic patient becomes thick. To dilute it, diabetic patients take tablets. Turmeric also works to thin the blood. Excessive blood thinning can cause serious problems, hence diabetic patients should avoid eating turmeric.

Moreover, if there is a problem of nose bleeding then such people should not eat excess turmeric. Turmeric slows down the process of blood clotting. Due to this, blood will not stop in case of injury. In such a situation the problem may increase.

Also Read: Natural treatment vs over-the-counter: Which is better for getting relief from constipation?

Advertisement

Read all the Breaking News Live on indiatvnews.com and Get Latest English News & Updates from Health